# SDR USAA2011052300001

- Difficulty date: May 8, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 34,753 hours, 10,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK IN CLIP AT BS 1337, BL 0.  REMOVE AND REPLACED INTERCOSTAL CLIP IAW SRM 51-40-02 PAR 4 FIGS 3, 4, 6, 7 & 8.
